A note on Legendre polynomials
Rendiconti del Seminario Matematico della Università di Padova, Volume 30 (1960), pp. 232-236.
@article{RSMUP_1960__30__232_0,
     author = {Chatterjea, S. K.},
     title = {A note on {Legendre} polynomials},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {232--236},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {30},
     year = {1960},
     mrnumber = {124541},
     zbl = {0101.29101},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1960__30__232_0/}
}
TY  - JOUR
AU  - Chatterjea, S. K.
TI  - A note on Legendre polynomials
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1960
SP  - 232
EP  - 236
VL  - 30
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1960__30__232_0/
LA  - en
ID  - RSMUP_1960__30__232_0
ER  - 
%0 Journal Article
%A Chatterjea, S. K.
%T A note on Legendre polynomials
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1960
%P 232-236
%V 30
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1960__30__232_0/
%G en
%F RSMUP_1960__30__232_0
Chatterjea, S. K. A note on Legendre polynomials. Rendiconti del Seminario Matematico della Università di Padova, Volume 30 (1960), pp. 232-236. http://www.numdam.org/item/RSMUP_1960__30__232_0/

[1] B.S. Popov, A note concerning the integrals involving the derivatives of Legendre polynomials. Rend. Sem. Mat. Univ. Padova. vol. XXIX, 1959, pp. 316-317. | Numdam | MR | Zbl

[2] S.K. Chatterjea. On certain definite integrals involving Legendre's polynomials, Rend. Sem. Mat. Univ. Padova, vol. XXVII, 1957, pp. 144-148. | Numdam | Zbl

[3] E. Grosswald. On a simple property of the derivatives of Legendre's polynomials, Proc. Amer. Math. Soc. vol. I. 1950, p. 553. | MR | Zbl

[4] L. Carlitz, Note on Legendre polynomials. Bull. Cal. Math. Soc. vol. 46. 1954, p. 93. | MR | Zbl

[5] B.R. Bhonsle. On some results involving Jacobi polynomials, Bull. Cal. Math. Soc. vol. 50. 1958. p. 162. | MR | Zbl